# SDR AU981387

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil
- Condition: Low Pressure
- Location: Nr 3 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 3 ENGINE LOST OIL PRESSURE.  OIL QUANTITY AND TEMPERATURE INDICATIONS NORMAL.
